# SDR N6WA2024071401

- Difficulty date: July 13, 2024
- Submitted: July 14, 2024
- Operation: Air carrier
- Aircraft: N569GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10109
- Aircraft time: 42,712 hours, 32,310 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: CC670340992
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ANGLE IS CRACKED AT FS280 CROSSBEAM (RBL 12 AT INTERCOSTAL.  REPLACED RH ANGLE AT FS280 CROSSBEAM RBL 12 INTERCOSTAL IAW CRJ SRM 51-42-01
